# SDR HNAA2016102400330

- Difficulty date: October 24, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 58,006 hours, 64,646 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: HG2011AC03
- Condition: Inaccurate
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, AFTER PUSH BACK, ADI MISMATCH APPEARED ON BOTH 802 PANELS. F/O ADI ROLLS TO THE RIGHT. CORRECTED WITH SAHS.  REMOVED AND REPLACED THE AHRS IAW MM 34-20-06. OPS CHECKED GOOD. OK FOR SERVICE.
